# SDR 00FDEA00521

- Difficulty date: August 4, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46617
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Target
- Condition: Inoperative
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT DEPARTURE LEFT GEAR UNSAFE RED LIGHT REMAIN ILLUM.  RED TABS DIRECTED RECYCLING OF GEAR.  REMOVED AND REPLACED RT MLG DOOR TARGET COMPLIED WITH EO 8-3260-7-3304 REV A PART 4.  OPS CHECK GOOD.
